# SDR CALA2017012100147

- Difficulty date: January 21, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 48,174 hours, 16,000 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 0171
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN BACK OF AIRPLANE. ODOR NOTED IN COCKPIT. SMOKE DISSIPATED AFTER RECIR FAN OFF. REPLACED LT RECIRC FAN. RAN PACKS, NO SMOKE OR ODOR NOTED IN CABIN OR COCKPIT.
